Cauchy problem for a system of linear partial differential equations with a weight exceeding unity
Doklady Akademii Nauk, Tome 116 (1957) no. 4, pp. 560-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_4_a9,
author = {Yu. V. Sidorov},
title = {Cauchy problem for a system of linear partial differential equations with a weight exceeding unity},
journal = {Doklady Akademii Nauk},
pages = {560--563},
year = {1957},
volume = {116},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_4_a9/}
}
Yu. V. Sidorov. Cauchy problem for a system of linear partial differential equations with a weight exceeding unity. Doklady Akademii Nauk, Tome 116 (1957) no. 4, pp. 560-563. http://geodesic.mathdoc.fr/item/DAN_1957_116_4_a9/